IDEAS home Printed from https://ideas.repec.org/s/spr/aistmt4.html
   My authors  Follow this serial

Springer
&
The Institute of Statistical Mathematics

Annals of the Institute of Statistical Mathematics

Contact information of Springer & The Institute of Statistical Mathematics

Serial Information


Order information:
Web: http://www.springer.com/statistics/journal/10463/PS2
Download restrictions: Access to the full text of the articles in this series is restricted.
Editor:
Series handle: RePEc:spr:aistmt
ISSN: 0020-3157

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

Content

June 2006, Volume 58, Issue 2

March 2006, Volume 58, Issue 1

December 2005, Volume 57, Issue 4

September 2005, Volume 57, Issue 3

June 2005, Volume 57, Issue 2

March 2005, Volume 57, Issue 1

December 2004, Volume 56, Issue 4

September 2004, Volume 56, Issue 3

June 2004, Volume 56, Issue 2

March 2004, Volume 56, Issue 1

December 2003, Volume 55, Issue 4

September 2003, Volume 55, Issue 3

June 2003, Volume 55, Issue 2

March 2003, Volume 55, Issue 1

December 2002, Volume 54, Issue 4

September 2002, Volume 54, Issue 3

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.